# SDR YENA201708210682

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 32,409 hours, 20,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 97-98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON EXTERNAL SKIN LOCATION FRAMEA 97 TO 98, STRINGERS 29L TO 29R ON LOWER FUSELAGE SKIN.  PERFORMED A REPAIR IAW EA 53-0373-17 PART 1 AND  EC E17-701-01.
